Vol. 61, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The polynomial hulls of certain subsets of C2

Theodore William Gamelin

Vol. 61 (1975), No. 1, 129–142
Abstract

Summary. Fix α 0. We will describe the polynomial hulls of compact subsets of C2 that are invariant under the transformations T𝜃, 0 𝜃 2π, defined by

T𝜃(z,w) = (ei𝜃z,eiα𝜃w),  (z,w ) ∈ C2.
(0.1)

Mathematical Subject Classification 2000
Primary: 32E20
Milestones
Received: 13 May 1975
Published: 1 November 1975
Authors
Theodore William Gamelin